Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
198 Posts
What you describe is VERY common with IBS. Actually, it is the change in hormones around the time of your period that makes IBS worse. Sounds like your Dr is not listening to you. This too is common with IBS. You may want to find another one that truly understands IBS. There are other meds that will help with anxiety. Anxiety and depression are also common with IBS, who wouldn't be depressed with this problem! Your Dr. should change meds for you. Do some research on this BB. Perhaps an SSRI or tri-cyclic antidepressant would help. Because of the chemical involved in IBS (Serotonin) low dose antidepressants help ibs symptoms.AZ
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top